Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Pinching holomorphic correspondences


Authors: Shaun Bullett and Peter Haïssinsky
Journal: Conform. Geom. Dyn. 11 (2007), 65-89
MSC (2000): Primary 37F05; Secondary 37F30
Published electronically: June 5, 2007
MathSciNet review: 2314243
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For certain classes of holomorphic correspondences which are matings between Kleinian groups and polynomials, we prove the existence of pinching deformations, analogous to Maskit's deformations of Kleinian groups which pinch loxodromic elements to parabolic elements. We apply our results to establish the existence of matings between quadratic maps and the modular group, for a large class of quadratic maps, and of matings between the quadratic map $ z\to z^2$ and circle-packing representations of the free product $ C_2*C_3$ of cyclic groups of order $ 2$ and $ 3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 37F05, 37F30

Retrieve articles in all journals with MSC (2000): 37F05, 37F30


Additional Information

Shaun Bullett
Affiliation: School of Mathematical Sciences, Queen Mary, University of London, Mile End Road, London E1 4NS, United Kingdom
Email: s.r.bullett@qmul.ac.uk

Peter Haïssinsky
Affiliation: LATP/CMI, Université de Provence, 39 rue Frédéric Joliot-Curie, 13453 Marseille Cedex 13, France
Email: phaissin@cmi.univ-mrs.fr

DOI: http://dx.doi.org/10.1090/S1088-4173-07-00160-9
PII: S 1088-4173(07)00160-9
Keywords: Holomorphic correspondences, matings, quasiconformal deformations, pinching, circle-packing
Received by editor(s): June 19, 2006
Published electronically: June 5, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.